# SDR CHQ00059

- Difficulty date: December 7, 2001
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145522
- Aircraft time: 63 hours, 50 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AURAL WARNING DURING CLIMBOUT.  PERFORMED CHECK OF LANDING GEAR WARNING SYSTEM, NO DEFECTS NOTED.
